MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT AORTIC OCCLUSION CATHETER; EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. PRUITT AORTIC OCCLUSION CATHETER; EMBOLECTOMY CATHETER
Model Number 2100-12
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation and we have confirmed the reported incident.When we attempted to inflate the balloon with saline, we observed a leakage at the distal bond between the balloon and the catheter shaft.The root cause of the issue was determined to be an operator error- not enough glue was applied on the joint during the assembly process.We have not received any other complaints of a similar nature for devices from this lot.Therefore, we believe that it was an isolated incident.Surgeon detected the malfunction during pre-use check.Device was not used for the procedure.He then used another pruitt aortic occlusion catheter for the procedure.
 
Event or Problem Description
During pre-use check, surgeon observed a leakage at the tip of the balloon when he attempted to inflate the balloon with saline.Device was not used for the procedure.

Brand Name
PRUITT AORTIC OCCLUSION CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington, ma
MDR Report Key9837275
Report Number1220948-2020-00034
Device Sequence Number14311614
Product Code DQT
UDI-Device Identifier00840663101511
UDI-Public00840663101511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K872090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model Number2100-12
Device Catalogue Number2100-12
Device Lot NumberPAO1158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1